@article{Coquet1981, author = {Coquet, Jean}, journal = {Acta Arithmetica}, keywords = {normal sets; complete uniform distribution}, language = {fre}, number = {1}, pages = {49-52}, title = {Ensembles normaux et équirépartition complète}, url = {http://eudml.org/doc/205749}, volume = {39}, year = {1981}, }
TY - JOUR AU - Coquet, Jean TI - Ensembles normaux et équirépartition complète JO - Acta Arithmetica PY - 1981 VL - 39 IS - 1 SP - 49 EP - 52 LA - fre KW - normal sets; complete uniform distribution UR - http://eudml.org/doc/205749 ER -